# SDR VNAA202101251111

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 13,848 hours, 12,526 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Shutoff Valve
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL, AS THE CREW APPROACHED V1 (AT ABOUT 130 KIAS) THEY RECEIVED A WING OVERHEAT CAUTION MESSAGE AND DECIDED TO REJECT THE TAKEOFF.  ONCE THEY WERE OFF, THE CREW MADE AN ANNOUCEMENT TO THE PAX OF WHAT OCCURRED, AND ALSO CONTACTED MAINTENANCE.  THEY THEN TAXIED BACK TO THE GATE WITH NO FURTHER ISSUES.  UPON INSPECTION OF RIGHT HAND PRSOV NO DAMAGE FOUND.  FOUND LEFT HAND PRSOV LOWER CANNON PLUG NOT SECURED.  RESECURED LEFT HAND PRSOV LOWER CANNON PLUG, IAW CRJ900 AMM 36-12-01-400-801- A01.  PRSOV AND WING A/I OPERATIONS CHECK GOOD, IAW CRJ900 AMM 36-12-01-710-801-A01 AND 30-12-00-710-801.
